The ABC Homeopathy Forum
Regular beconase user and blood in bogeysHi I'm 44 and over the years on and off I've used beconase every summer or when my nose is blocked at night, most times. Back in the 90s a gp said I've got a diverted septum and use beconase all the time or have an op. I've always had blood in my nose bogeys but not nose bleeds while on beconase. Long term ,is this good or wrecking my nostrils???I do get hayfever in my nose and eyes but tablets never worked. Any advice.
Hursty on 2012-05-15
This is just a forum. Assume posts are not from medical professionals.
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.